# SDR QXEA200700509

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,141 hours, 27,596 cycles
- System (JASC): 3150 · Central Warning
- Part: Limit Switch
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2230, TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF, CONFIGURATION TEST ON TAXI OUT.  CHECKED CONFIGURATION AND HORN STILL SOUNDED.  MAINTENANCE ADJUSTED CONDITION LEVER LIMIT SWITCHES.  PERFORMED FUNCTIONAL TEST OF THE TAKEOFF WARNING HORN, FUNCTIONAL TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
